# SDR AALA202501307925

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 76,322 hours, 29,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT 1L JUMPSEAT FLASHLIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY PER CMM 25-65-02.
